# SDR IPXA12B75172

- Difficulty date: August 22, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 95,151 hours, 16,522 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0277833
- Condition: Cracked
- Location: Bs 2652
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, BS 2652, S11-12L SKIN CRACKED INSIDE APU FIRE BAY.  REPAIRED IAW R-53-81-37445 REV A & EO B747-5330-48410-A .
